Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
steelman

Burning on accutane

Recommended Posts

has anyone here been burnt on accutane? I did it once to try and see how it went and it wasnt bad so i kept going...not tanning for long periods of time or anything usually 5 minutes or a little more but now i have a serious burn on my neck and arms.....it couldnt come at a worse time I really dont know what to do i feel like dying right now........i have like a day or 2 what can i do to help heal this?

i was getting redness on my arms anyway and my doc prescribed me this topicort cream.....i dont know if i should use that or aloe vera gel or aloe vera lotion

help please :(

Share this post


Link to post
Share on other sites

You are generally suppose to try and stay out of the sun for long periods of time while on accutane. It will increase the risk of you scarring. I would go with the prescription your doctor gave you considering he is a professional.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×